# SDR DALA2024020601618

- Difficulty date: February 5, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 92,333 hours, 40,750 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: L2 Door Gate
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 ENTRY DOOR HARD TO OPEN OR CLOSE / LOCATIONS: 2L. CORRECTIVE ACTION: REMOVED THE 2LDOOR EVAC. SLIDE TO F.O.M. REF AMDS 2566-9001-2L. ADJUSTED LOWER CENTER GATE ARM REF B757 AMM 52- 11-00. REINSTALLED DOOR EVAC SLIDE REF AMDS. (0188027)
